# SDR ASAA1057499

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,558 hours, 2,896 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 902020
- Condition: Inoperative
- Location: Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DET INOP LIGHT ILLUMINATED.  INSPECTED AND FOUND M1975 TAIL PIPE APU OH DETECTOR INOP.  REPLACED DETECTOR REF MM 26 15 01.  PERFORMED OPS TEST REF MM 26 15 00.  SYS OPS TEST NORMAL.
